# SDR UPS04841830

- Difficulty date: January 10, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 78,668 hours, 24,999 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, AFT PIT STA 1540 L27L CORROSION ON UNDERSIDE OF FLANGE.  REMOVED FITTING IAW DC8 SRM 51-1-20D.  REMOVED CORROSION IAW DC8 SRM 51-1-8.  CORROSION FOUND TO BE OUT OF LIMITS IAW DC8 SRM 53-2-0.  LOCATED NEW FITTING AND DRILLED EXISTING HOLES IAW DC8 SRM 51-3-2.  INSTALLED FITTING IAW DC8 SRM 51-1-20D AND 51-1-21.
